# SDR SWIA2020030348931

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH WINDSHIELD SIDE POST'S LOWER AFT ATTACH FITTING HAS A SUSPECTED CRACK IN ITS RADIUS. (MARKED WITH RED SHARPIE)   (C-CHECK) RO 2/28/2020   REMOVED FITTING AT THE LH WINDSHIELD SIDE POST'S LOWER AFT, LOCATED, DRILLED AND FIT CHECK NEW FITTING REF CRJ200 SRM, INSTALLED NEW FITTING REF CRJ200 SRM AND BOMBARDIER DWG. COMPLIED WITH THE ATTACHED TASK.
